Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 28, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 24, 2013, 6:09 AM CDT for 4 counties in Illinois; Clinton County, Scott County, Iowa. It was in force for 6 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2013, 6:09 AM CDT (11:09 UTC)
- Expired
- Jun 24, 2013, 12:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clinton County, IA, Scott County, IA, Bureau County, IL, Henry County, IL, Rock Island County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 56 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 6:10 AM CDT | HEAVY RAIN 1.1 | Sse Le Claire, IA | RAINFALL IN LAST HOUR |
| Jun 24, 6:30 AM CDT | HEAVY RAIN 1.65 | Bettendorf, IA | RAINFALL IN PAST 4 HOURS. |
| Jun 24, 6:38 AM CDT | FLASH FLOOD | Kewanee, IL | FLASH FLOODING AND STREET FLOODING |
| Jun 24, 7:03 AM CDT | HEAVY RAIN 2.05 | 1 W Bettendorf, IA | HEAVY RAIN CONTINUES. LOTS OF PONDING OF WATER DEVELOPING. |
| Jun 24, 7:10 AM CDT | HEAVY RAIN 1.03 | Bettendorf, IA | RAINFALL BETWEEN 610 AM AND 710 AM |
| Jun 24, 7:30 AM CDT | HEAVY RAIN 3.3 | 3 Se Annawan, IL | RAINFALL SINCE MIDNIGHT. THERE WAS 1 INCH OF RAIN YESTERDAY. |
| Jun 24, 8:44 AM CDT | HEAVY RAIN 4.22 | E Princeton, IA | |
| Jun 24, 9:05 AM CDT | FLASH FLOOD | 1 E Geneseo, IL | WATER OVER PORTIONS OF HIGHWAY 6 EAST OF GENESEO AND RURAL ROADS ACROSS HENRY COUNTY. |
| Jun 24, 9:10 AM CDT | HEAVY RAIN 3.16 | 2 Se Bettendorf, IA | |
| Jun 24, 9:28 AM CDT | HEAVY RAIN 3.1 | 1 W Cambridge, IL | RAIN FELL BETWEEN 2 AM AND 9 AM |
| Jun 24, 11:13 AM CDT | HEAVY RAIN 5 | 2 Nw Kewanee, IL | TOTAL PAST 24 HOURS. |
| Jun 24, 11:38 AM CDT | HEAVY RAIN 4.2 | 2 S East Moline, IL | |
| Jun 24, 11:40 AM CDT | HEAVY RAIN 1.7 | Galva, IL | RAINFALL IN PAST 24 HOURS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 11.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 133 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 1579 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
862
WGUS53 KDVN 241109
FFWDVN
IAC045-163-ILC011-073-161-195-241700-
/O.NEW.KDVN.FF.W.0028.130624T1109Z-130624T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
609 AM CDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL CLINTON COUNTY IN EAST CENTRAL IOWA...
EASTERN SCOTT COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF BETTENDORF...
WEST CENTRAL BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
HENRY COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITIES OF...KEWANEE...CAMBRIDGE...
EASTERN ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITY OF EAST MOLINE...
SOUTHWESTERN WHITESIDE COUNTY IN NORTHWEST ILLINOIS...
* UNTIL NOON CDT
* AT 600 AM CDT...FLASH FLOODING WAS DEVELOPING FROM THUNDERSTORMS
OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OSBORN...
HOOPPOLE...GENESEO...COLONA...CLEVELAND...ATKINSON...SILVIS...
RAPIDS CITY...PORT BYRON...HAMPTON...CORDOVA...ERIE...RIVERDALE...
PRINCETON...MCCAUSLAND AND LE CLAIRE.
* WIDESPREAD 1 TO 3 INCHES OF RAIN HAS FALLEN WITH AN ADDITIONAL 1
TO 3 INCHES EXPECTED OVER THE NEXT SEVERAL HOURS.
* SIGNIFICANT TO MAJOR FLASH FLOODING IS POSSIBLE IN AREAS THAT
RECEIVE 3 TO 4 INCHES OF MORE OF RAIN.
LAT...LON 4123 8968 4123 8986 4114 8987 4115 9035
4176 9056 4176 9005
$$
NICHOLS2 follow-up statements
757
WGUS73 KDVN 241412
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
912 AM CDT MON JUN 24 2013
IAC045-163-ILC011-073-161-195-241700-
/O.CON.KDVN.FF.W.0028.000000T0000Z-130624T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT IA-CLINTON IA-HENRY IL-ROCK ISLAND IL-WHITESIDE IL-BUREAU IL-
912 AM CDT MON JUN 24 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR WEST
CENTRAL BUREAU...SOUTHWESTERN WHITESIDE...NORTHEASTERN ROCK ISLAND...
HENRY...SOUTH CENTRAL CLINTON AND EASTERN SCOTT COUNTIES...
AT 902 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CONTINUING TO MOVE ACROSS WEST CENTRAL ILLINOIS...
MAINLY ALONG AND SOUTH OF INTERSTATE 80. RADAR ESTIMATES HAVE SHOWN
RAINFALL TOTALS OF 2 TO 3 INCHES ACROSS PORTIONS OF UPPER ROCK
ISLAND COUNTY AND MORE WIDESPREAD TOTALS OF 3 TO 4 INCHES ACROSS
CENTRAL AND SOUTHERN HENRY COUNTY INTO WESTERN BUREAU COUNTY. LOCAL
LAW ENFORCEMENT OFFICIALS REPORTED WATER OVER PORTIONS OF HIGHWAY 6
WEST OF GENESEO AND RURAL ROADS IN HENRY COUNTY.
ADDITIONAL RAINFALL AMOUNTS OF LESS THAN A HALF INCH IS EXPECTED
THIS MORNING AS THUNDERSTORMS DISSIPATE OVER THE AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARNER...
OSBORN...HOOPPOLE...GENESEO...COLONA...CLEVELAND...ATKINSON...
ANNAWAN...SILVIS...RAPIDS CITY...PORT BYRON...HAMPTON...EAST
MOLINE...CORDOVA...ERIE...RIVERDALE...PRINCETON...MCCAUSLAND...LE
CLAIRE AND BETTENDORF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING MEANS WATER WILL RISE RAPIDLY TO LEVELS CAUSING A
THREAT TO LIFE AND PROPERTY. TAKE IMMEDIATE PRECAUTIONS.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
&&
LAT...LON 4123 8968 4123 8986 4114 8987 4115 9035
4176 9056 4176 9005
$$
SHEETS752
WGUS73 KDVN 241644
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1144 AM CDT MON JUN 24 2013
IAC045-163-ILC011-073-161-195-241650-
/O.CAN.KDVN.FF.W.0028.000000T0000Z-130624T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT IA-CLINTON IA-HENRY IL-ROCK ISLAND IL-WHITESIDE IL-BUREAU IL-
1144 AM CDT MON JUN 24 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL
BUREAU...SOUTHWESTERN WHITESIDE...NORTHEASTERN ROCK ISLAND...HENRY...
SOUTH CENTRAL CLINTON AND EASTERN SCOTT COUNTIES...
THUNDERSTORMS WITH HEAVY RAINFALL HAVE MOVED OUT OF THE WARNED AREA
THIS MORNING AND FLASH FLOODING IS NO LONGER A THREAT.
HOWEVER...A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM FOR MUCH
OF EASTERN IOWA AND NORTHWEST ILLINOIS. ANOTHER ROUND OF
THUNDERSTORMS WITH HEAVY RAINFALL IS LIKELY LATER THIS AFTERNOON.
LAT...LON 4123 8968 4123 8986 4114 8987 4115 9035
4176 9056 4176 9005
$$
SHEETSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 4:48 AM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 24, 4:48 AM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
448 AM CDT MON JUN 24 2013
.SYNOPSIS...
ISSUED AT 445 AM CDT MON JUN 24 2013
CONVECTION HAS DEVELOPED ACROSS THE NE HALF OF THE CWFA EARLY THIS
AM. A STATIONARY FRONT IS DRAPED ACROSS THE NE/KS BORDER TO NORTH
CENTRAL MO BEFORE DIPPING SOUTHWARD. ADDITIONAL STORMS ARE FOUND
ACROSS CENTRAL IOWA AND FURTHER UPSTREAM A BOWING LINE OF STORMS IS
FOUND ACROSS CENTRAL NE.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 445 AM CDT MON JUN 24 2013
MAIN FOCUS WAS ON THE SHORT TERM THUNDERSTORM CHANCES AND HEAVY RAIN
THREAT AREAS TODAY. THE CONVECTIVE AREAS ACROSS NE AND CENTRAL IA
WILL TRACK EASTWARD EVENTUALLY ACROSS THE CWFA. AREAS ALONG AND
NORTH OF I80 WILL HAVE THE BEST CHANCES AT SEEING THE REPEATED
ROUNDS OF THUNDERSTORMS. EACH THUNDERSTORM HAS THE POTENTIAL TO
PRODUCE VERY HEAVY RAINS OF 1 TO 2 INCHES. THAT WITH REPEATED ROUNDS
OF THUNDERSTORMS SOME AREAS COULD SEE 2 TO 4 INCHES WITH LOCALLY
EVEN HIGHER AMOUNTS. DROPPED THE SOUTHERN TIER OF COUNTIES FROM THE
FLASH FLOOD WATCH...WITH THE FOCUS MORE DEFINED TO BE ALONG AND
NORTH OF I80.
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 445 AM CDT MON JUN 24 2013
NOT MUCH CHANGE TO THE EXTENDED FORECAST. RAIN CHANCES REMAIN IN
THE FORECAST...ESPECIALLY ACROSS THE NORTHERN HALF OF THE CWFA
THROUGH WED NIGHT/THURSDAY WHEN A COLD FRONT MOVES THROUGH.
RELATIVELY QUIET WEATHER THURSDAY THROUGH SUNDAY.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 445 AM CDT MON JUN 24 2013
SHOWERS AND STORMS WILL CONTINUE ON A SCATTERED BASIS TODAY WITH
FOCUS GRADUALLY SHIFTING NORTH OF I-80. GENERALLY MVFR VSBYS
EXPECTED IN ANY SHOWERS OR STORMS... ALTHOUGH STRONGEST STORMS COULD
BRING IFR VSBYS AND MVFR CIGS. OUTSIDE OF STORMS EXPECT VFR
CONDITIONS WITH SOUTHERLY WINDS.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON-BUCHANAN-CEDAR-
CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-KEOKUK-
LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BUREAU-CARROLL-HENRY
IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
WHITESIDE.
MO...NONE.
&&
SYNOPSIS...14
SHORT TERM...14
LONG TERM...14
AVIATION...05In the hours before
Local storm report, Jun 24, 2:53 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
253 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 AM HEAVY RAIN 1 SSE CEDAR RAPIDS 41.95N 91.66W
06/24/2013 M1.70 INCH LINN IA TRAINED SPOTTER
IN THE PAST HOUR.
&&
BILLNLocal storm report, Jun 24, 3:01 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
301 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 AM TSTM WND GST 1 S MECHANICSVILLE 41.89N 91.25W
06/24/2013 E45 MPH CEDAR IA TRAINED SPOTTER
&&
BILLNLocal storm report, Jun 24, 3:02 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
302 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 AM HAIL 1 S MECHANICSVILLE 41.89N 91.25W
06/24/2013 E0.75 INCH CEDAR IA TRAINED SPOTTER
.5 TO .75 INCHES IN DIAMETER.
&&
BILLNLocal storm report, Jun 24, 3:16 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
316 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 AM HEAVY RAIN 3 NE CEDAR RAPIDS 42.00N 91.63W
06/24/2013 M1.50 INCH LINN IA TRAINED SPOTTER
0306 AM HEAVY RAIN 2 W CEDAR RAPIDS 41.98N 91.71W
06/24/2013 M1.25 INCH LINN IA TRAINED SPOTTER
&&
MCCLURESpecial weather statement, Jun 24, 3:52 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 352 AM CDT MON JUN 24 2013 IAZ040>042-051>054-063>068-ILZ001-002-007-009-015>018-241200- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...GALENA...FREEPORT...MOUNT CARROLL...STERLING... ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON... HENNEPIN 352 AM CDT MON JUN 24 2013 ...THUNDERSTORMS WITH HEAVY RAIN...GUSTY WINDS AND MAYBE SMALL HAIL THROUGH 7 AM... THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE EARLY MORNING HOURS. THE STRONGEST STORMS WILL PRODUCE TORRENTIAL RAIN...POSSIBLY GUSTY WINDS TO 40 MPH AND MAYBE SMALL HAIL UP TO THE SIZE OF DIMES. RAINFALL RATES MAY APPROACH OR EXCEED 1 INCH IN UNDER AN HOUR. THE POTENTIAL REMAINS FOR SOME AREAS ALONG AND ESPECIALLY NORTH OF INTERSTATE 80 TO SEE REPEATED ROUNDS OF STORMS THROUGH THE LATE MORNING. THOSE LOCATIONS THAT SEE REPEATED DEVELOPMENT WILL LIKELY EXPERIENCE RAINFALL AMOUNTS OF 2 TO 4 INCHES BY AFTERNOON. THIS AMOUNT OF HEAVY RAIN WOULD CAUSE RAPID RISES ON STREAMS AND CREEKS... AND CONSIDERABLE PONDING WATER ON ROADWAYS...DITCHES AND OTHER LOW LYING AREAS. MOTORISTS SHOULD BE PREPARED FOR STANDING WATER ON ROADS AND POOR VISIBILITIES IN HEAVY RAIN EARLY THIS MORNING. NICHOLS
Local storm report, Jun 24, 5:29 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
529 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 3 SSE MECHANICSVILLE 41.86N 91.23W
06/24/2013 CEDAR IA TRAINED SPOTTER
2 FT OF SWIFT MOVING WATER OVER ROAD
0504 AM FLASH FLOOD 3 SSW MECHANICSVILLE 41.86N 91.28W
06/24/2013 CEDAR IA LAW ENFORCEMENT
WATER OVER ROAD AT BAKER
0525 AM FLASH FLOOD 2 E MECHANICSVILLE 41.90N 91.21W
06/24/2013 CEDAR IA LAW ENFORCEMENT
WATER OVER HIGHWAY 30 BETWEEN MECHANICSVILLE AND STANWOOD
&&
TERRYSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 9:43 PM CDT | River Flood Warning | DVN | Mercer | 17 days |
| Jun 23, 9:43 PM CDT | River Flood Warning | DVN | Henderson, Mercer | 18 days |
| Jun 24, 1:19 AM CDT | Severe Thunderstorm Warning | DVN | Henry, Rock Island | 41 min |
| Jun 24, 7:02 AM CDT | Flash Flood Warning | DVN | Henry, Mercer, Rock Island | 6 hr |
| Jun 24, 10:34 AM CDT | River Flood Warning | DVN | Stephenson | 10 days |
| Jun 24, 10:34 AM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 15 days |
| Jun 24, 10:34 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 12 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Jo Daviess | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Jo Daviess | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Carroll, Whiteside | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Rock Island, Whiteside | 10 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Rock Island | 10 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Rock Island | 13 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Rock Island | 14 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Mercer, Rock Island | 15 days |
| Jun 24, 12:33 PM CDT | Special Weather Statement | DVN | Rock Island | 57 min |
| Jun 24, 2:51 PM CDT | River Flood Warning | DVN | Henry | 3 days |
| Jun 24, 3:07 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer, Rock Island, Warren | 38 min |
| Jun 24, 3:35 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island, Warren, Whiteside | 40 min |
| Jun 24, 3:47 PM CDT | Tornado Warning | DVN | Henry, Rock Island, Whiteside | 43 min |
| Jun 24, 3:47 PM CDT | Tornado Warning | DVN | Bureau, Henry, Whiteside | 28 min |
| Jun 24, 3:50 PM CDT | Tornado Warning | DVN | Rock Island, Whiteside | 40 min |
| Jun 24, 4:09 PM CDT | Tornado Warning | DVN | Bureau, Henry | 36 min |
| Jun 24, 4:14 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam | 46 min |
| Jun 24, 4:15 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson, Whiteside | 45 min |
| Jun 24, 4:36 PM CDT | Severe Thunderstorm Warning | DVN | Bureau | 24 min |
| Jun 23, 9:32 PM CDT | Special Weather Statement | DVN | Jefferson | 58 min |
| Jun 23, 9:54 PM CDT | Special Weather Statement | DVN | Jefferson | 51 min |
| Jun 23, 10:02 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson | 43 min |
| Jun 24, 4:29 AM CDT | Flash Flood Warning | DVN | Cedar, Clinton, Johnson, Jones, Linn, Scott | 9 hr |
| Jun 24, 9:50 AM CDT | Flash Flood Warning | DVN | Cedar, Iowa, Johnson, Muscatine | 6 hr |
| Jun 24, 10:45 AM CDT | River Flood Warning | DVN | Cedar, Louisa, Muscatine | 10 days |
| Jun 24, 10:45 AM CDT | River Flood Warning | DVN | Louisa | 11 days |
| Jun 24, 1:18 PM CDT | Tornado Warning | DVN | Iowa, Keokuk | 27 min |
| Jun 24, 1:29 PM CDT | Areal Flood Warning | DVN | Cedar, Clinton, Johnson, Jones, Linn, Scott | 12 hr |
| Jun 24, 1:53 PM CDT | Special Weather Statement | DVN | Iowa, Johnson, Keokuk, Washington | 52 min |
| Jun 24, 2:10 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Keokuk, Lee, Van Buren, Washington | 50 min |
| Jun 24, 2:24 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn, Washington | 51 min |
| Jun 24, 2:29 PM CDT | Severe Thunderstorm Warning | DVN | Lee, Van Buren | 46 min |
| Jun 24, 2:35 PM CDT | Tornado Warning | DVN | Iowa, Johnson, Linn | 25 min |
| Jun 24, 2:42 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Jefferson, Johnson, Lee, Louisa and 3 more | 48 min |
| Jun 24, 2:42 PM CDT | Tornado Warning | DVN | Henry, Louisa, Washington | 33 min |
| Jun 24, 2:52 PM CDT | Tornado Warning | DVN | Cedar, Johnson, Jones, Linn | 23 min |
| Jun 24, 3:14 PM CDT | Tornado Warning | DVN | Cedar, Clinton, Jackson, Jones | 46 min |
| Jun 24, 3:20 PM CDT | Tornado Warning | DVN | Muscatine, Scott | 25 min |
| Jun 24, 3:45 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 45 min |
Nearby
Flash Flood Warnings in Illinois, 2013Flash Flood Warnings in Iowa, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.